Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brandoncolorado

Red face after exercise

Recommended Posts

Hi all,

I am using differin. I have been for about 2 months. I have noticed the last few times that I played basketball that the area under my eyes has been getting very red and stings a little bit. Could differin cause this reaction? What about some over-the-counter moisturizer?

Share this post


Link to post
Share on other sites

Do you think it's possible that you have differin left on your face while you play basketball? It sounds like the differin (either the product itself if you haven't washed it off, or perhaps residual traces of it if you have) is being affected by sweat--it likely runs down from your forehead or pools up from your cheeks. The skin around the eyes are really sensitive, so this may be why you're feeling irritation.

I know that if I don't wash my hands really well after applying differin and then accidentally rub the area around my eyes a lot, I will get rashes on my eyelids and underneath my eyes which sting.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×